# SDR UIEA2011053100275

- Difficulty date: May 31, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 67,849 hours, 13,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LOWER SURFACE OF LT WING LOWER SKIN PANEL AT WS 1280 (REPAIR IAW EI T2011A57B-1371, REV 00, REV 01 AND REV 02.)
